×

Found 87 Documents (Results 1–87)

Diagrammatic algebra. (English) Zbl 1526.57001

Mathematical Surveys and Monographs 264. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6671-8/pbk; 978-1-4704-6815-6/ebook). vi, 365 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Iterants, braiding and the Dirac equation. (English) Zbl 1427.81049

Amoroso, Richard L. (ed.) et al., Unified field mechanics II. Formulations and empirical tests. Proceedings of the Xth international symposium honoring noted French mathematical physicist Jean-Pierre Vigier, Porto Novo, Italy, July 25–28, 2016. Hackensack, NJ: World Scientific. 1-25 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Survey on dynamical Yang-Baxter maps. (English) Zbl 1195.81056

Caenepeel, Stefaan (ed.) et al., Noncommutative structures in mathematics and physics. Proceedings of the congress, Brussels, Belgium, July 22–26, 2008. Contactforum. Brussel: Koninklijke Vlaamse Academie van Belgie voor Wetenschappen en Kunsten (ISBN 978-90-6569-061-6/pbk). 239-244 (2010).
PDFBibTeX XMLCite

Berry phase in Yang-Baxter systems and Bogoliubov Hamiltonian as a derivative of Dirac Hamiltonian via braid relation. (English) Zbl 1179.81090

Ge, M.-L. (ed.) et al., Statistical physics, high energy, condensed matter and mathematical physics. Proceedings of the conference in honor of C. N. Yang’s 85th birthday, Singapore 31 October – 3 November 2007. Hackensack, NJ: World Scientific (ISBN 978-981-279-417-8/hbk). 395-408 (2008).
MSC:  81Q70 81Q05 20F36
PDFBibTeX XMLCite

On the number of closed braids obtained as a result of single stabilizations and destabilizations of a closed braid. (English. Russian original) Zbl 1136.20033

St. Petersbg. Math. J. 18, No. 6, 1011-1020 (2007); translation from Algebra Anal. 18, No. 6, 205-218 (2006).
MSC:  20F36 57M25 20E45
PDFBibTeX XMLCite
Full Text: DOI

Enumerating 3-manifolds by a canonical order. (English) Zbl 1139.57023

Carter, J. Scott (ed.) et al., Intelligence of low dimensional topology 2006, Hiroshima, Japan July 22–26, 2006. Hackensack, NJ: World Scientific (ISBN 978-981-270-593-8/hbk). Series on Knots and Everything 40, 165-172 (2007).
MSC:  57N10 57M25
PDFBibTeX XMLCite

Closed braids and Heegaard splittings. (English) Zbl 0992.57015

Gilman, Jane (ed.) et al., Knots, braids, and mapping class groups - papers dedicated to Joan S. Birman. Proceedings of a conference in low dimensional topology in honor of Joan S. Birman’s 70th birthday, New York, NY, USA, March 14-15, 1998. Providence, RI: American Mathematical Society (AMS). AMS/IP Stud. Adv. Math. 24, 131-141 (2001).
MSC:  57N10 57M25
PDFBibTeX XMLCite

Closure of Drinfeld’s associator and the Kontsevich integral for \((2,n)\)-torus knots. (English) Zbl 1036.57005

Begehr, Heinrich G. W. (ed.) et al., Proceedings of the second ISAAC congress. Vol. 2. Proceedings of the International Society for Analysis, its Applications and Computation Congress, Fukuoka, Japan, August 16–21, 1999. Dordrecht: Kluwer Academic Publishers (ISBN 0-7923-6598-4/hbk). Int. Soc. Anal. Appl. Comput. 8, 1079-1089 (2000).
MSC:  57M27
PDFBibTeX XMLCite

Topological invariants for 3-manifolds using representations of mapping class groups. II: Estimating tunnel number of knots. (English) Zbl 0823.57004

Sally, Paul J. jun. (ed.) et al., Mathematical aspects of conformal and topological field theories and quantum groups. AMS-IMS-SIAM summer research conference, June 13-19, 1992, Mount Holyoke College, South Hadley, MA, USA. Providence, RI: American Mathematical Society. Contemp. Math. 175, 193-217 (1994).
MSC:  57M25 81T40 57N10 20F36
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software